# SDR SIMA20140909004

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 26,236 hours, 22,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AFT UPPER WALL EMER LIGHT INOPERATIVE.  REMOVED RT EMER EXIT AFT UPPER WALL LIGHT, RECONNECTED WIRES & RE-INSTALLED IAW AMM 33-50-14.  OPERATIONAL CHECKED GOOD IAW 145 AMM 33-50-00-700-801.
